4 doctors weighed in:
I got on the Depo-Provera shot for birth control and I haven't felt any sign of my period for a month, could I be pregnant ?
4 doctors weighed in

Dr. Yashica Robinson White
Obstetrics & Gynecology
2 doctors agree
In brief: Yes
A missed period can mean lots of things.
It sounds like you just started depo. Many women take longer to achieve amenorrhea (complete absence of menses) after starting depo. It may be related to the Depo-Provera provera (medroxyprogesterone). If this is the case, it is okay. However, it is simple enough to take a pregnancy test to rule out pregnancy in this case.

In brief: Yes
A missed period can mean lots of things.
It sounds like you just started depo. Many women take longer to achieve amenorrhea (complete absence of menses) after starting depo. It may be related to the Depo-Provera provera (medroxyprogesterone). If this is the case, it is okay. However, it is simple enough to take a pregnancy test to rule out pregnancy in this case.
Dr. Yashica Robinson White
Dr. Yashica Robinson White
Thank
Dr. Robert Greer
Family Medicine
In brief: Yes
But it is very common for depo-provera to alter (even suppress) your period.
Please do a first voided urine test for pregnancy asap.

In brief: Yes
But it is very common for depo-provera to alter (even suppress) your period.
Please do a first voided urine test for pregnancy asap.
Dr. Robert Greer
Dr. Robert Greer
Thank
Get help from a real doctor now
Dr. Shontae Buffington
Board Certified, Pediatrics
13 years in practice
835K people helped
Continue
108,000 doctors available
Read more answers from doctors